# SDR CA061208005

- Difficulty date: December 3, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 40,748 hours
- Engine: Cfmint CFM565C4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 9324M70G06
- Part serial: 741851
- Condition: Stalled
- Location: Engine
- Part time: 29,961 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, E
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE, 2 HOURS FROM DESTINATION THE ENGINE STALLED AND EGT WAS RISING.  WHEN EGT REACHED 1010 DEG. C, THE ENGINE WAS SHUTDOWN. THE OIL PRESSURE WENT TO ZERO AND BOTH N1 AND N2 ROTORS WERE ROTATING.  DFDR DATA SHOWS: N2 VIBRATION WAS HIGH (3.5 TO 5.5 UNITS) AFTER THE STALL, RAPIDLY REDUCED TO 2.O UNITS AND THEN SLOWLY REDUCED TO ZERO BEFORE ENGINE SHUTDOWN.  N1 VIBRATION WAS LOW AFTER THE STALL (0.5-2 UNITS) AND RAPIDLY INCREASED AFTER STALL TO 5-5.5 UNITS AND STAYED THERE.  N1, N2, FUEL FLOW HAD A RAPID DECREASE AFTER THE STALL AND RECOVERED SLIGHTLY, THEN SLOWLY DECREASED WITH EGT RISING.  AFTER AIRCRAFT LANDED, BASE MAINTENANCE CARRIED OUT A VISUAL INSPECTION WITH THE FOLLOWING FINDINGS: NO DAMAGE O
